On the Adèle rings of radical extensions of the rationals

Eliot Jacobson, William Yslas Velez

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)12-20
Number of pages9
JournalArchiv der Mathematik
Volume45
Issue number1
DOIs
StatePublished - Jul 1985

Fingerprint

Ring

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the Adèle rings of radical extensions of the rationals. / Jacobson, Eliot; Velez, William Yslas.

In: Archiv der Mathematik, Vol. 45, No. 1, 07.1985, p. 12-20.

Research output: Contribution to journalArticle

@article{aea1a306a28f47618a793008b235c62e,
title = "On the Ad{\`e}le rings of radical extensions of the rationals",
author = "Eliot Jacobson and Velez, {William Yslas}",
year = "1985",
month = "7",
doi = "10.1007/BF01194002",
language = "English (US)",
volume = "45",
pages = "12--20",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - On the Adèle rings of radical extensions of the rationals

AU - Jacobson, Eliot

AU - Velez, William Yslas

PY - 1985/7

Y1 - 1985/7

UR - http://www.scopus.com/inward/record.url?scp=34250115727&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250115727&partnerID=8YFLogxK

U2 - 10.1007/BF01194002

DO - 10.1007/BF01194002

M3 - Article

VL - 45

SP - 12

EP - 20

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 1

ER -